# SDR IPXA2015090893209

- Difficulty date: August 26, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 50,099 hours, 16,282 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T34433
- Condition: Cracked
- Location: Bs 1552
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACK, 6.6" WAS FOUND ON THE STR 20R AT BS 1552.  REPAIR IAW SR:-3-3363130110 WITH FAA APPROVED 8100-9 FORM DATE: 04SEP2015 AND EO:B767-5310-58644-A.
